Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Have polio, breast cancer, on lot of pain medications. How to get releif from the pain ?

I WAS TAKING A SUPPOSED HERBAL PAIN KILLER I BOUGHT OFF THE INTERNET...CALLED WOW . FIRST, I HAD POLIO AND AM CONFINED TO A WHEELCHAIR, ALSO HAD BREAST CANCER AND HAVE BEEN ON ALOT OF PAIN MEDICATION FOR YEARS AND WANTED TO TRY TO TAKE SOMETHING NATURAL. WAS ON THE WOW ABOUT A MONTH AND THE FDA SENT A LETTER SAYING IT HAD A STEROID IN IT AND THAT PEOPLE ON IT SHOULD STOP. I STOPPED COLD TURKEY AND BOTH MY BICEPS ARE RUPTURED, I M VERY, VERY TIRED, ARMS ACHE TERRIBLE. PRIMARY PUT ME ON A STEROID TAPER. SYMPTOMS GOT NO BETTER. I WENT TO ENDOCRINOLOGIST . SHE PUT ME ON PREDNISONE (ON THAT NOW) 5MG FOR A MONTH. DIDN T SAY ANYTHING ABOUT TAPERING. STILL HURTING SO BAD AND SO TIRED SO WENT TO RHEUMATOLOGIST ...HE TOLD ME TO TAKE THE PREDNISONE FOR TWO WEEKS THEN TAKE HALF OF THE 5MG FOR THE NEXT TWO WEEKS AND SAID I NEED TO GO TO PHYSICAL THERAPY.??? I DON T UNDERSTAND HOW PT IS GOING TO HELP THE PAIN AND REPAIR THE RUPTURES? PLEASE ADVISE ME AS I AM GETTING TO THE END OF MY ROPE.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Oncologist, Radiation 's  Response
Hi,
From the clinical history you have mentioned it is not very clear what sort of pain it is. Pain may be due to nerve damage, or inflammation, trauma and other causes. Steroid can be prescribed with many indication. Other drugs like pregabalin, gabapentin may be used depending on nature and origin of pain. Consult a pain specialist.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor